# SDR SWAA2021061885418

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N8764Q
- Make and model: Boeing 787-8
- Aircraft serial: 61889
- Aircraft time: 136 hours, 84 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #6 SLAT; INBOARD MAIN TRACK; SLAT CAN IS DAMAGED  R&R'D #6 SLAT I/B SLAT CAN PER SRM 51-40-02; & BOEING DWG # 112A2619 & 112A2003 SEE REFERENCE FORM SA-M 326
